# SDR USAA2009113093256

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 54,780 hours, 36,937 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4982
- Part serial: 0L13252
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 46,062 hours, 32,071 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 981 - RDU TO PHL - EMERGENCY LANDING - IN ROUTE THE NR 2 ENGINE GENERATOR FAILED.  THE NR 1 ENGINE GENERATOR WAS ALREADY ON MEL.  AN EMERGENCY WAS DECLARED BY THE CREW AND THE FLIGHT DIVERTED TO RIC.  EMERGENCY VEHICLES WERE DISPATCHED AND THE AIRCRAFT LANDED AND TAXIED TO GATE WITHOUT FURTHER INCIDENT.  REPLACED NR 2 ENGINE GENERATOR IAW B737-400 AMM 24-21-11-04.
